# SDR 2007UALA04870

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 29,571 hours, 3,987 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT AFT CEILING LIGHT BLINK.  RELAMPED LIGHT.
